# SDR PLG121895E2

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Rt Tailpipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PVD/LGA - FLT 4783 - AFTER TAKEOFF, THE RT TAIL PIPE HOT LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO PVD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RT LOWER AFT SENSOR AND SYSTEM OPERATIONS CHECKED GOOD.  AIRCRAFT WAS RELEASED BACK TO SERVICE.  (X)
